# SDR CA021106002

- Difficulty date: September 27, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 14,045 hours
- Engine: Pwa PT6A41
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bearing
- Condition: Worn
- Location: Fuel Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE PILOT NOTICED LT ENGINE NG SLOWLY INCREASING.  PILOT INCREASED THROTTLE TO COMPENSATE.STABILIZED AT ONE THROTTLE KNOB FORWARD OF RT THROTTLE. LANDED WITH NO FURTHER INCIDENT. FCU REMOVED FOR REPLACEMENT (NO OTHER DISCREPANCIES FOUND). FOUND DRIVE END BEARING COMING APART. REPLACED FCU. RUNUP NORMAL. AFTER NEXT FLT REINSPECTED. FOUND SLIGHT FUEL LEAK AT PUMP DRAIN. PUMP REPLACED.
